MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM*NRH REPL HINGE PIN/XSM/SM; BONE SCREWS AND PINS : KNEE TIBIAL INSERT ACCESSORY

DEPUY ORTHOPAEDICS INC US SROM*NRH REPL HINGE PIN/XSM/SM; BONE SCREWS AND PINS : KNEE TIBIAL INSERT ACCESSORY
Model Number 62-1640
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Calcium Deposits/Calcification (1758); Pain (1994); Joint Laxity (4526)
Date of Event 03/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient of (b)(4) will be revised as lps inlay right side fractured again.Revision will be for pain and instability.Revision is planned.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received and stated that the patient experienced pain and instability.A surgical time extension of approximately 30 minutes also occured due to the pronounced periarticular calcifications.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.All available photos were reviewed, and no evidence of implant fracture, disassociation, or anything indicative of a device nonconformance was found.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot product code: 621640.Lot number: j5965a.1) quantity manufactured: 5 2) date of manufacture: 10/29/2019 3) any anomalies or deviations identified in dhr: no non-conformances or manufacturing irregularities were identified.4) expiry date: 09/30/2029 5) ifu reference: ifu-0902-00-787 device history review product code: 621640 lot number: j5965a.1) quantity manufactured: 5 2) date of manufacture: 10/29/2019 3) any anomalies or deviations identified in dhr: no non-conformances or manufacturing irregularities were identified.4) expiry date: 09/30/2029 5) ifu reference: ifu-0902-00-787 a manufacturing record evaluation was performed for the finished device product description: 621640 product code: srom*nrh repl hinge pin/xsm/sm lot number: j5965a and no non-conformances or manufacturing irregularities were identified.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : through follow up it is now understood there is no allegation associated against a product malfunction.The device associated with this report was returned for analysis.Visual analysis revealed found nothing indicative of a device nonconformance or a relation of the product with the reported adverse event.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot :product code: 621640.Lot number: j5965a.Quantity manufactured:(b)(4).Date of manufacture: 10/29/2019.Any anomalies or deviations identified in dhr: no non-conformances or manufacturing irregularities were identified.Expiry date: 09/30/2029.Ifu reference: ifu-0902-00-787.A manufacturing record evaluation was performed for the finished device product description: 621640; product code: sromnrh repl hinge pin/xsm/sm; lot number: j5965a and no non-conformances or manufacturing irregularities were identified.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.All available photos were reviewed, and no evidence of implant fracture, disassociation, or anything indicative of a device nonconformance was found.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot: product code: 621640, lot number: j5965a.1) quantity manufactured: (b)(4), 2) date of manufacture: 10/29/2019, 3) any anomalies or deviations identified in dhr: no non-conformances or manufacturing irregularities were identified.4) expiry date: 09/30/2029, 5) ifu reference: ifu-0902-00-787.Device history review: product code: 621640, lot number: j5965a.1) quantity manufactured: (b)(4), 2) date of manufacture: 10/29/2019, 3) any anomalies or deviations identified in dhr: no non-conformances or manufacturing irregularities were identified.4) expiry date: 09/30/2029, 5) ifu reference: ifu-0902-00-787.A manufacturing record evaluation was performed for the finished device product description: 621640 product code: srom*nrh repl hinge pin/xsm/sm lot number: j5965a and no non-conformances or manufacturing irregularities were identified.

Common Device Name
BONE SCREWS AND PINS : KNEE TIBIAL INSERT ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key16712062
Report Number1818910-2023-07629
Device Sequence Number20648869
Product Code JWH
UDI-Device Identifier10603295179108
UDI-Public10603295179108
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K870730
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number62-1640
Device Catalogue Number621640
Device Lot NumberSO2045598
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2023
Supplement Date Received by Manufacturer05/05/2023
05/22/2023
06/08/2023
06/16/2023
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date05/11/2023
05/23/2023
06/09/2023
06/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS UNIV TIB HIN INS XSM 16MM; LPS UNIV TIB HIN INS XSM 16MM; SROM*NRH REPL HINGE PIN/XSM/SM; UNK KNEE FEMORAL HINGE PIN LPS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight110 KG